# SDR MDR01KH2005

- Difficulty date: October 10, 2005
- Submitted: October 18, 2005
- Operation: General aviation
- Aircraft: N29KH
- Make and model: Bell 222
- Aircraft serial: 47053
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 200571045D
- Condition: Sheared
- Location: M/R Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION AND MAINTENANCE OF MAIN ROTOR CONTROLS, INSPECTION REVEALED SHEARED BOLT (PN 20-057-10-45D) AT BOLT HEAD AT THE M/R SWASH PLATE COLLECTIVE LEVER IDLER LINK.  (ATTACH BOLTS)  MFG A- NR 28 BOLT, MFG U-NR 28 BOLT.  THIS CONDITION HAS BEEN REPORTED TO MFG FOR INVESTIGATION ADN ANALYSIS OF CAUSE.  ALL REMAINING COMPANY HELICOPTERS HAVE BEEN INSPECTED FOR LIKE CONDITION AND FOUND AIRWORTHY.  (K)
